# SDR 99ZZZX201

- Difficulty date: November 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N126AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120102
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 12003852001
- Condition: Cracked
- Location: Rt/Lt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECKS, CRACKS WERE FOUND ON BOTH ENGINE NACELLE NR 1 FRAMES.  ON THE LT FRAME, THE CRACK IS LOCATED ON THE LOWER SIDE OF THE STIFFENING WEB BETWEEN THE TOP OUTBOARD MOUNTING BOLT HOLE AND THE OUTBOARD EDGE OF THE FRAME.  THE CRACK IS .45 INCH FROM THE CENTER OF THE BOLT HOLE, AND .225 INCH IN LENGTH.  ON THE RT FRAME, THE CRACK IS LOCATED ON THE LOWER SIDE OF THE STIFFENEING WEB BETWEEN THE TOP OUTBOARD MOUNTING BOLT HOLE AND THE OUTBOARD EDGE OF THE FRAME.  THE CRACK IS .52 INCH FROM THE CENTER OF THE BOLT HOLE, AND .250 INCH IN LENGTH.  SUBMITTER RECOMMMENDED REPLACING BOTH FRAMES AND CONTINUE MONITORING IAW EXISTING MAINTENANCE CHECKS.
